default-icon
Medicine for Headache
I have heard that Disprin tablet are bad for health. Is it true??? If yes which medicine should be used in headache that doesn't cause any harm
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... Yes disprin can cause Gastritis as its side effects..... You can take paracetamol for headcahe..... Get enough sleep, but don't oversleep. Get an adequate amount of sleep each night. It's best to go to bed and wake up at regular times, as well. Rest and relax. If possible, rest in a dark, quiet room when you feel a headache coming on.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Medicine for headache and stomachic Medicine for headache
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.